Man’s Skin Peels Off After Getting COVID Vaccine

Summary by Cindy Olmstead

A Virginia man got the one-dose Johnson & Johnson in early March and days later found himself hospitalized, where his doctors confirmed his reaction was a direct result of the shot. Richard Terrell of Goochland County said he felt perfectly fine after getting the vaccine, but developed symptoms four days later, including a severe, bright red rash that spread over his entire body. He said his skin was stinging, burning, itching and very painful. The 74-year-old was admitted to the hospital...

Read the Full Article for Free!

You can unsubscribe at any time and I guarantee the privacy of your email. View our privacy policy

Subscribe for FREE to the #1 Natural Health Newsletter or Login for Instant Access

Unlock censored health information that Google doesn't want you to read

Keep your privacy secure — we are one of the few websites that have banned all Google and Facebook scripts to help stop their surveillance capitalism

Get access to all of Dr. Mercola's health articles, E-books and special reports